Journal of Applied Mathematics and Stochastic Analysis
Volume 15 (2002), Issue 1, Pages 23-28
Harmonic close-to-convex mappings
1Kent State University, Department of Mathematics, Burton 44021-9500, OH, USA
2College of Charleston, Department of Mathematics, Charleston 29424-0001, SC, USA
Received 1 October 1999; Revised 1 May 2000
Copyright © 2002 Jay M. Jahangiri and Herb Silverman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Sufficient coefficient conditions for complex functions to be close-to-convex harmonic
or convex harmonic are given. Construction of close-to-convex harmonic
functions is also studied by looking at transforms of convex analytic functions.
Finally, a convolution property for harmonic functions is discussed.